# SDR IPXA10560506

- Difficulty date: May 14, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 18,668 hours, 12,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141N525041
- Condition: Corroded
- Location: Bs 341
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FOUND CORROSION ON SHEAR WEB STA 341 AT RBL 13 TO 24.     REMOVED CORROSION AND REPAIRED SHEAR WEB IAW SRM 51-10-02-0G, SRM 51-40-02-0G, AND ER NR 10-2776.
